MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM; RING, ANNULOPLASTY
Model Number 690R34
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this 34mm tricuspid annuloplasty ring was implanted and explanted during the same procedure.The device was replaced with a 33mm non medtronic bioprosthetic valve due to the ring failing to repair the tricuspid.No additional adverse patient effects were reported.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 34MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8574900
Report Number2025587-2019-01442
Device Sequence Number245050
Product Code KRH
UDI-Device Identifier00643169121713
UDI-Public00643169121713
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Model Number690R34
Device Catalogue Number690R34
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR